| Model Number |
90044 |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
Hypothermia (1915)
| Date of Event |
10/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the sensor displayed an abnormal body temperature reading of 33 degrees at the beginning of the operation.There was an inability to monitor the patient¿s temperature during the operation, and poor management of hypothermia occurred due to the lack of temperature monitoring.The issue was described as recurring, with previous measured temperatures of 0 or 17 degrees.It was not possible to change the temperature probe during the operation if a malfunction was detected.